# SDR CA130315006

- Difficulty date: March 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 7,146 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: 1013800157
- Condition: Ruptured
- Location: Mlg
- Part time: 188 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING NORMAL POST FLIGHT INSPECTION PROCEDURE, IT WAS NOTED THAT THERE WAS A SMALL HOLE IN THE OUTSIDE FIRE SLEEVE.  UPON TESTING IT WAS SHOWN THAT THE INNER HOSE LINER WAS LEAKING AS WELL.  HOSE DOES NOT APPEAR TO HAVE BEEN PHYSICALLY DAMAGED SO ASSUME THE HOSE FAILED FROM THE INSIDE OUT.  NEW HOSE SAME PN INSTALLED, BRAKE DEICE OPS CHECKED OK.
